large amounts of tramadol 600 mg and cyclobenzaprine if taken will it cause death reason I'm asking is a friend is talking trash and in his medicine cabinet along with 600 mg of paxil afraid he might take any combo or all three not sure if i should take them away..
Hi, if all 3 of these medications were taken at once, in their entirety (the complete contents of each bottle of meds) then yes, death could occur. This is a very dangerous combination, especially at these dosage. Is your friend seeing a psychiatrist or mental health team? Has he attempted overdose before? If you are really concerned that he may take this decision, then the safest thing would be to remove all of his medication. However, you do have to consider withdrawals and how much your friend relies on these medications at therapeutic doses on a daily basis... can you speak to a member of his family or doctor? I see this was posted 15 hours ago now, what is the current situation??
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2011 • 3 answers
Posted 14 Apr 2012 • 2 answers
Posted 24 Aug 2012 • 5 answers
Posted 31 Jul 2013 • 1 answer
Posted 14 Jan 2016 • 0 answers